Please use this identifier to cite or link to this item: http://hdl.handle.net/10662/8905
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMaouche, Abdelaziz
dc.date.accessioned2019-03-06T12:18:31Z
dc.date.available2019-03-06T12:18:31Z
dc.date.issued2017
dc.identifier.urihttp://hdl.handle.net/10662/8905
dc.description.abstractOur aim in this paper is to extend a symmetrical property of the trace by M. Kennedy and H. Radjavi for bounded operators on a Banach space to the more general situation of Banach algebras. The main ingredients are Vesentini's result on subharmonicity of the spectral radius and the new spectral rank and trace defined on the socle of a Banach algebra by B. Aupetit and H. du T. Mouton.es_ES
dc.format.extent10 p.es_ES
dc.format.mimetypeapplication/pdfen_US
dc.language.isoenges_ES
dc.publisherUniversidad de Extremaduraes_ES
dc.rightsAttribution-NonCommercial 4.0 International*
dc.rights.urihttp://creativecommons.org/licenses/by-nc/4.0/*
dc.subjectÁlgebra de Banaches_ES
dc.subjectRangoes_ES
dc.subjectAditividad espectrales_ES
dc.subjectRastroes_ES
dc.subjectFunción subarmónicaes_ES
dc.subjectBanach algebraes_ES
dc.subjectRankes_ES
dc.subjectSpectral additivityes_ES
dc.subjectTracees_ES
dc.subjectSubharmonic functiones_ES
dc.titleA symmetrical property of the spectral trace in Banach algebrases_ES
dc.typearticlees_ES
dc.description.versionpeerReviewedes_ES
europeana.typeTEXTen_US
dc.rights.accessRightsopenAccesses_ES
dc.subject.unesco1202.03 Álgebra y Espacios de Banaches_ES
dc.subject.unesco1201.12 Álgebras no Asociativases_ES
europeana.dataProviderUniversidad de Extremadura. Españaes_ES
dc.identifier.bibliographicCitationMaouche, A. (2017) A symmetrical property of the spectral trace in Banach algebras. Extracta Mathematicae 32 (2), 163-172. E-ISSN 2605-5686es_ES
dc.type.versionpublishedVersiones_ES
dc.contributor.affiliationSultan Qaboos University. Omanes_ES
dc.identifier.publicationtitleExtracta Mathematicaees_ES
dc.identifier.publicationissue2es_ES
dc.identifier.publicationfirstpage163es_ES
dc.identifier.publicationlastpage172es_ES
dc.identifier.publicationvolume32es_ES
dc.identifier.e-issn2605-5686
Appears in Collections:Extracta Mathematicae Vol. 32, nº 2 (2017)

Files in This Item:
File Description SizeFormat 
2605-5686_32_2_163.pdf91,6 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons